Alert archive / Georgia / Severe Thunderstorm Warnings in 2010
Severe Thunderstorm Warning 228, NWS Atlanta, GA
NWS Atlanta, GA issued this severe thunderstorm warning at Jul 13, 2010, 4:33 PM EDT for Haralson County, Georgia. It was in force for 42 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 13, 2010, 4:33 PM EDT (20:33 UTC)
- Expired
- Jul 13, 2010, 5:15 PM EDT
- In force
- 42 min
- Issued by
- NWS Atlanta, GA
- Area
- Storm-based polygon
County Haralson County, GA
The radar
The Atlanta radar (KFFC), 76 km from the middle of the area, began a volume at 20:33 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 13, 12:05 PM EDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 8.6 hours before the alert went out and 80 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 766 J/kg
- Mixed-layer CIN
- -70 J/kg
- Mixed-layer LCL
- 630 m above ground
- 0-6 km bulk shear
- 34 kt
- 0-1 km storm-relative helicity
- 54 m²/s²
- 0-3 km storm-relative helicity
- 69 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.8
The text
As transmitted, in the capitals the NWS used until 2016.
709
WUUS52 KFFC 132033
SVRFFC
GAC143-132115-
/O.NEW.KFFC.SV.W.0228.100713T2033Z-100713T2115Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
433 PM EDT TUE JUL 13 2010
THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
HARALSON COUNTY IN NORTHWEST GEORGIA
* UNTIL 515 PM EDT
* AT 428 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS UP
TO 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM 8
MILES NORTHWEST OF TALLAPOOSA TO 9 MILES WEST OF TALLAPOOSA...
OR FROM 5 MILES NORTH OF FRUITHURST TO EDWARDSVILLE ALABAMA...
MOVING EAST AT 35 MPH.
* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
BUCHANAN...WACO AND BREMEN.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IN ADDITION TO DAMAGING WINDS...CONTINUOUS CLOUD TO GROUND LIGHTNING
IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY! LIGHTNING IS
ONE OF NATURES NUMBER ONE KILLERS. REMEMBER...IF YOU CAN HEAR
THUNDER...
YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.
IF YOU SEE WIND DAMAGE...LARGE HAIL OR SIGNIFICANT FLOODING...WAIT
UNTIL THE STORM HAS PASSED...AND THEN CALL THE NATIONAL WEATHER
SERVICE TOLL FREE AT 1 8 6 6 7 6 3 4 4 6 6.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 700 PM EDT
TUESDAY EVENING FOR NORTHERN GEORGIA.
&&
LAT...LON 3389 8536 3382 8503 3381 8504 3372 8504
3369 8511 3370 8515 3366 8526 3366 8533
3371 8536 3389 8539
TIME...MOT...LOC 2032Z 284DEG 32KT 3378 8538 3372 8541
$$2 follow-up statements
559
WWUS52 KFFC 132048
SVSFFC
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
448 PM EDT TUE JUL 13 2010
GAC143-132115-
/O.CON.KFFC.SV.W.0228.000000T0000Z-100713T2115Z/
HARALSON GA-
448 PM EDT TUE JUL 13 2010
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 515 PM EDT
FOR SOUTHERN HARALSON COUNTY...
AT 442 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING
WINDS UP TO 60 MPH. THESE STORMS WERE LOCATED FROM 2 MILES NORTHWEST
OF TALLAPOOSA TO 2 MILES SOUTHWEST OF TALLAPOOSA...MOVING EAST AT 35
MPH.
OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
BUCHANAN...WACO AND BREMEN.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU SEE WIND DAMAGE...LARGE HAIL OR SIGNIFICANT FLOODING...WAIT
UNTIL AFTER THE STORM HAS PASSED...AND THEN CALL THE NATIONAL WEATHER
SERVICE TOLL FREE AT 1 8 6 6 7 6 3 4 4 6 6.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 700 PM EDT
TUESDAY EVENING FOR NORTHERN GEORGIA.
&&
LAT...LON 3382 8504 3372 8504 3370 8511 3370 8515
3366 8526 3366 8533 3371 8536 3378 8536
3379 8537 3384 8538
TIME...MOT...LOC 2046Z 284DEG 32KT 3375 8523 3369 8527
$$
19110
WWUS52 KFFC 132112
SVSFFC
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
512 PM EDT TUE JUL 13 2010
GAC143-132121-
/O.EXP.KFFC.SV.W.0228.000000T0000Z-100713T2115Z/
HARALSON GA-
512 PM EDT TUE JUL 13 2010
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN HARALSON COUNTY WILL
BE ALLOWED TO EXPIRE AT 515 PM EDT...
THE THUNDERSTORMS THAT EARLIER PROMPTED THE WARNING FOR HARALSON
COUNTY HAVE WEAKENED AND MOVED INTO NORTHERN CARROLL COUNTY. SEVERE
THUNDERSTORMS ARE NO LONGER IMMINENT. IF YOU SAW WIND
DAMAGE...LARGE HAIL OR SIGNIFICANT FLOODING...WAIT UNTIL AFTER THE
STORM HAS PASSED...AND THEN CALL THE NATIONAL WEATHER SERVICE TOLL
FREE AT 1 8 6 6 7 6 3 4 4 6 6.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 700 PM EDT
TUESDAY EVENING FOR NORTHERN GEORGIA.
LAT...LON 3382 8504 3372 8504 3370 8511 3370 8515
3366 8526 3366 8533 3371 8536 3378 8536
3379 8537 3384 8538
TIME...MOT...LOC 2111Z 284DEG 32KT 3369 8497 3364 8501
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 13, 3:07 PM EDT, 1 hour 26 minutes earlier.
Area forecast discussion, Jul 13, 3:07 PM EDT, 1 hour 26 minutes before
AREA FORECAST DISCUSSION...CORRECTED NATIONAL WEATHER SERVICE PEACHTREE CITY GA 307 PM EDT TUE JUL 13 2010 .SHORT TERM /TONIGHT THROUGH THURSDAY NIGHT/... SHOWERS AND THUNDERSTORMS SPREADING ACROSS THE COUNTY WARNING AREA (ESPECIALLY NORTH GEORGIA)...ASSOCIATED WITH A SHORTWAVE TRACKING ACROSS THE TN VALLEY/NORTH GEORGIA REGION. MODELS SIMILAR WITH THIS IMPULSE PUSHING INTO THE CAROLINAS LATER TONIGHT...AND EXPECT TO SEE PRECIP COVERAGE DIMINISH AFTER MIDNIGHT. UNTIL THEN...WILL CONTINUE PREVIOUS FORECAST TREND WITH CHC TO GOOD CHANCE POPS THRU THE EVENING...THEN TAPER POPS BACK TO SLIGHT CHANCE MOST AREAS AFTER MIDNIGHT EXCEPT EXTREME EASTERN COUNTIES WHERE SHORT WAVE STILL MAY HAVE SOME INFLUENCE. MODELS SIMILAR WITH THE AXIS OF UPPER TROF EAST OF THE COUNTY WARNING AREA WEDNESDAY/THURSDAY AS THE UPPER RIDGE BUILDS A BIT EASTWARD. MODELS SHOW SOMEWHAT DRIER AIR OVER THE STATE (ESPECIALLY NORTH GEORGIA) BUT WITH INDICATIONS OF A WEAK SURFACE TROF IN THE AREA...CONFIDENCE LOW AND WILL CONTINUE SLIGHT CHANCE TO CHANCE POPS BOTH DAYS. MAV/MET MOS TEMPS FAIRLY SIMILAR THROUGH THE PERIOD. MAV/MET BLEND SEEM TO BE WORKING WELL AND WILL STAY CLOSE. .LONG TERM /FRIDAY THROUGH TUESDAY/... LITTLE CHANGE TO THE EXTENDED WITH THE LATEST RUN OF MODELS CONTINUING TO SHOW SOME TROFFING (ALOFT AND SURFACE) HOLDING OVER OUR AREA THROUGH MUCH OF THE PERIOD. LATEST GFS HINTING AT THE UPPER RIDGE STRENGTHENING A BIT MONDAY/TUESDAY TIME FRAME WHICH COULD HINDER OUR PRECIP CHANCES A TAD. NONETHELESS WILL NEED TO KEEP SLIGHT CHANCE TO CHANCE POPS GOING THROUGH THE PERIOD. LOOK FOR ABOVE NORMAL TEMPS TO BE THE RULE. && .AVIATION...ISSUED 130 PM EDT... VFR CEILINGS AHEAD OF MAIN CONVECTION. POTENTIAL FOR STRONG TO SEVERE STORMS ACROSS THE TAF AREA...MOST SO ATL/AHN... THIS AFTERNOON AND EVENING. STRONG GUSTY WINDS...BRIEF IFR/MVFR VSBYS AND MVFR CEILINGS ASSOCIATED WITH STRONGER CONVECTION. //ATL CONFIDENCE... HIGH CONFIDENCE ON VFR CEILINGS AHEAD OF T-STORMS. HIGH CONFIDENCE ON T-STORM POTENTIAL NEAR ATL. MEDIUM CONFIDENCE ON TIMING OF TEMPO TSRA AND HOW LONG IT WILL LAST. HIGH CONFIDENCE ON WEST-SOUTHWEST WINDS /GENERALLY 220-260/ ABOUT 10 KTS WITH GUSTS TO 20 KTS THIS AFTERNOON. LOW CONFIDENCE ON DIRECTION AND SPEED THIS EVENING. LOW CONFIDENCE ON CEILINGS AND VSBYS OVERNIGHT. BDL && .PRELIMINARY POINT TEMPS/POPS... ATHENS 71 95 71 95 73 / 60 20 20 20 20 ATLANTA 74 93 75 94 74 / 50 20 10 20 10 BLAIRSVILLE 68 87 68 88 69 / 60 20 10 20 10 CARTERSVILLE 70 93 69 95 72 / 50 20 10 20 10 COLUMBUS 76 95 76 96 76 / 40 30 20 30 20 GAINESVILLE 72 92 73 93 74 / 60 20 10 20 10 MACON 75 95 74 95 74 / 50 30 30 30 20 ROME 72 96 69 95 73 / 50 20 10 20 10 PEACHTREE CITY 72 93 68 93 72 / 50 20 20 20 10 VIDALIA 77 94 76 94 74 / 50 40 30 40 20 && .FFC WATCHES/WARNINGS/ADVISORIES... SEVERE THUNDERSTORM WATCH UNTIL 7 PM EDT THIS EVENING FOR THE FOLLOWING ZONES: BANKS...BARROW...BARTOW...CARROLL...CATOOSA... CHATTOOGA...CHEROKEE...CLARKE...CLAYTON...COBB...COWETA...DADE... DAWSON...DEKALB...DOUGLAS...FANNIN...FAYETTE...FLOYD...FORSYTH... GILMER...GORDON...GWINNETT...HALL...HARALSON...HEARD...HENRY... JACKSON...LUMPKIN...MADISON...MURRAY...NEWTON...NORTH FULTON... OCONEE...OGLETHORPE...PAULDING...PICKENS...POLK...ROCKDALE... SOUTH FULTON...TOWNS...UNION...WALKER...WALTON...WHITE... WHITFIELD...WILKES. && 49
Hazardous weather outlook, Jul 13, 10:40 AM EDT, 5 hours 53 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE PEACHTREE CITY GA 1040 AM EDT TUE JUL 13 2010 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-141000- BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA- CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA- CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL- FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE- GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON- JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON- MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY- MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH- PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON- SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS- TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN- WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES- WILKINSON- 1040 AM EDT TUE JUL 13 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. SCATTERED SEVERE THUNDERSTORMS EXPECTED ACROSS NORTH AND PARTS OF CENTRAL GEORGIA THIS AFTERNOON AND EVENING. .SYNOPSIS... A SURFACE TROUGH WILL DEVELOP ACROSS THE NORTH CENTRAL GEORGIA AREA TODAY. A COLD FRONT WILL MOVE TO THE SOUTHERN APPALACHIANS LATE TONIGHT. .PRIMARY HAZARDS... THE PRIMARY HAZARDS WITH ANY SEVERE THUNDERSTORMS WILL BE DAMAGING WINDS. FREQUENT LIGHTNING AND HEAVY RAIN CAN ALSO BE EXPECTED. THE MOST LIKELY AREA FOR SEVERE THUNDERSTORMS WILL BE FROM FORT BENNING TO DUBLIN AND NORTH. HOWEVER...YOU CAN NOT RULE OUT SEVERE THUNDERSTORMS SOUTH OF THE LINE. .DISCUSSION... A SHORTWAVE WILL MOVE TO THE AREA TODAY AND TONIGHT WITH MODEST DEEP UNIDIRECTIONAL SHEAR. THIS COMBINED WITH PLENTY OF LOW LEVEL MOISTURE AND CAPES OF 1500 TO 2500 WILL GIVE POTENTIAL FOR SCATTERED SEVERE THUNDERSTORMS PRODUCING DAMAGING WINDS. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. THERE IS A CHANCE OF THUNDERSTORMS EACH DAY. .SPOTTER INFORMATION STATEMENT... SPOTTERS SHOULD BE ALERT FOR POSSIBLE ACTIVATION THIS AFTERNOON. EMERGENCY MANAGERS SHOULD MONITOR THE SITUATION. SPOTTERS ARE ENCOURAGED TO SUBMIT REPORTS OF SEVERE WEATHER THROUGH THE WEB BY GOING TO WEATHER.GOV/ATLANTA. BDL
In the hours before
Special weather statement, Jul 13, 1:14 PM EDT, 3 hours 19 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 114 PM EDT TUE JUL 13 2010 GAZ002-004-131745- 114 PM EDT TUE JUL 13 2010 ...SIGNIFICANT WEATHER ADVISORY FOR 45 MPH WINDS IN SOUTH WALKER AND SOUTH WHITFIELD COUNTIES UNTIL 145 PM EDT... AT 108 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER LAFAYETTE...MOVING EAST AT 30 MPH. THIS STORM HAS THE POTENTIAL TO PRODUCE FREQUENT CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 45 MPH AS IT MOVES ACROSS SOUTH WALKER COUNTY INTO SOUTH WHITFIELD COUNTY THROUGH 145 PM EDT. SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE CENTER POST... LAFAYETTE...LINWOOD...SUTTLES MILL...NAOMI...VILLANOW...MILL CREEK AND DALTON. BRIEF HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS. DRIVERS SHOULD USE CAUTION AS INTENSE RAINFALL WILL REDUCE VISIBILITIES. PONDING OF WATER ON ROADWAYS IS ALSO LIKELY. 16
Special weather statement, Jul 13, 2:15 PM EDT, 2 hours 18 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 215 PM EDT TUE JUL 13 2010 GAZ002-011-131845- 215 PM EDT TUE JUL 13 2010 ...SIGNIFICANT WEATHER ADVISORY FOR 45 MPH WINDS IN NORTH CHATTOOGA AND SOUTH WALKER COUNTIES UNTIL 245 PM EDT... AT 108 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 5 MILES WEST OF CLOUDLAND...MOVING EAST AT 20 MPH. THIS STORM HAS THE POTENTIAL TO PRODUCE FREQUENT CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 45 MPH AS IT MOVES ACROSS NORTH CHATTOOGA AND SOUTH WALKER COUNTIES THROUGH 245 PM EDT. SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE MENLO...CLOUDLAND... SUMMERVILLE...TRION...SUBLIGNA...SUTTLES MILL...NAOMI...CENTER POST AND LAFAYETTE. BRIEF HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS. DRIVERS SHOULD USE CAUTION AS INTENSE RAINFALL WILL REDUCE VISIBILITIES. PONDING OF WATER ON ROADWAYS IS ALSO LIKELY. 16
Special weather statement, Jul 13, 3:18 PM EDT, 1 hour 15 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 318 PM EDT TUE JUL 13 2010 GAZ011-012-019-131945- 318 PM EDT TUE JUL 13 2010 ...SIGNIFICANT WEATHER ADVISORY FOR 40 MPH WINDS AND FREQUENT LIGHTNING IN NORTH FLOYD...SOUTH CHATTOOGA AND WEST GORDON COUNTIES UNTIL 345 PM EDT... AT 312 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG THUNDERSTORMS FROM EVERETT SPRINGS TO HOLLAND...MOVING EAST AT 25 MPH. THESE STORMS HAVE THE POTENTIAL TO PRODUCE FREQUENT CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS THEY MOVE ACROSS NORTH FLOYD...SOUTH CHATTOOGA AND WEST GORDON COUNTIES THROUGH 345 PM EDT. SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE EVERETT SPRINGS...PLAINVILLE...LAKE MARVIN...OOSTANAULA...SUGAR VALLEY...CALHOUN...RESACA...SONORAVILLE...REDBUD AND AUDUBON. BRIEF HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS. DRIVERS SHOULD USE CAUTION AS INTENSE RAINFALL WILL REDUCE VISIBILITIES. PONDING OF WATER ON ROADWAYS IS ALSO LIKELY. 16
Special weather statement, Jul 13, 3:47 PM EDT, 46 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 347 PM EDT TUE JUL 13 2010 GAZ019-132015- 347 PM EDT TUE JUL 13 2010 ...SIGNIFICANT WEATHER ADVISORY FOR 45 MPH WINDS AND FREQUENT LIGHTNING IN FLOYD COUNTY UNTIL 415 PM EDT... AT 341 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG THUNDERSTORMS FROM COOSA TO 14 MILES WEST OF CAVE SPRING...MOVING EAST AT 25 MPH. WIND GUSTS OF 45 MPH AND FREQUENT LIGHTNING ARE LIKELY AS THESE STORMS MOVE ACROSS FLOYD COUNTY THROUGH 415 PM EDT. SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE COOSA...CAVE SPRING...LINDALE AND ROME. DRIVERS SHOULD USE CAUTION AS INTENSE RAINFALL WILL REDUCE VISIBILITIES. PONDING OF WATER ON ROADWAYS IS ALSO LIKELY. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT. CONTINUE TO MONITOR NOAA WEATHER RADIO...WEATHER.GOV OR OTHER MEDIA OUTLETS FOR FURTHER STATEMENTS OR POSSIBLE WARNINGS ON THESE STORMS. 16
Special weather statement, Jul 13, 4:09 PM EDT, 24 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 409 PM EDT TUE JUL 13 2010 GAZ013-021-132100- 409 PM EDT TUE JUL 13 2010 ...SIGNIFICANT WEATHER ADVISORY FOR WIND GUSTS TO 45 MPH AND FREQUENT CLOUD-TO-GROUND LIGHTNING IN CHEROKEE AND PICKENS COUNTIES UNTIL 500 PM EDT... AT 405 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A LINE OF STRONG THUNDERSTORMS FROM BLAINE TO 5 MILES WEST OF SALACOA VALLEY...MOVING EAST AT 30 MPH. WIND GUSTS OF 45 MPH ARE LIKELY AS THESE THUNDERSTORMS MOVE THROUGH THESE AREAS. SMALL TREES AND TREE LIMBS MAY BE BLOWN DOWN. SOME POWER LINES MAY BE AFFECTED. IN ADDITION...FREQUENT CLOUD-TO-GROUND LIGHTNING CAN ALSO BE EXPECTED WITH THESE STORMS. RESIDENTS IN THE AREA SHOULD REMAIN INDOORS AND AWAY FROM DOORS...WINDOWS...AND ELECTRICAL APPLIANCES UNTIL THE STORMS HAVE PASSED. 19
Special weather statement, Jul 13, 4:21 PM EDT, 12 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 421 PM EDT TUE JUL 13 2010 GAZ031-132100- 421 PM EDT TUE JUL 13 2010 ...SIGNIFICANT WEATHER ADVISORY FOR FREQUENT CLOUD-TO-GROUND LIGHTNING IN SOUTHERN PAULDING COUNTY UNTIL 500 PM EDT... AT 419 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER NEW GEORGIA...MOVING EAST AT 30 MPH. THIS THUNDERSTORM WILL PRODUCE FREQUENT CLOUD-TO-GROUND LIGHTNING. RESIDENTS IN THIS AREA SHOULD STAY INDOORS. ELECTRICAL APPLIANCES AND TELEPHONES SHOULD NOT BE USED UNLESS IN AN EMERGENCY. 19
Nearby
Severe Thunderstorm Warnings in Georgia, 2010Every severe thunderstorm warning in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.